Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Trying to conceive, bi lateral poly cystic ovaries, taken ovofar 100 mg

hi i m 25 years old and i m married since four n half month we r planing for the children but my problem is bi lateral poly cystic ovaries and we r consult a docter she suggested a tablet ovofar 100 mg and i started the tablet second day of my cycle . my last menstral cycle started on 17 feb. but my menstral cycle is not yet started on this month. i checked the pregnancy test yesterday but the result is negative. my doubt is why my the menstral cycle become irregular even after consuming the ovofar tablets . if we use ovofar tablets when will the ovulation starts generally that means on which day of the cycle
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
this irregular period is because of polycystic ovaries.
Ovofar has been given to help you conceive.It will not regulate periods.
Ovulation starts 14 days before the next period is due.
all the best
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor